# SDR AALA201511239005

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 49,851 hours, 18,478 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT ECAM SMOKE LAVATORY SMOKE LASTING 2 SECONDS.  INSPECTED ALL LAVATORIES, NO SMOKE OR ODOR DETECTED.  PERFORMED SATISFACTORY BITE CHECK OF SDCU IAW AMM 26-16-00-740-801-A.
